# SDR 2006FA0000125

- Difficulty date: January 11, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N918MJ
- Make and model: Israel ASTRA SPX
- Aircraft serial: 073
- Engine: Garrtt TFE731*
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 25W181001502
- Part serial: 77
- Condition: Delaminated
- Location: Upper Surface
- Part time: 6,061 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN FOUND DELAMINATED FROM HONEYCOMB CORE.  DELAMINATION COVERS MORE THAN 50 PERCENT OF UPPER SURFACE.  AILERON REPLACED WITH SERVICEABLE UNIT.  (K)
